American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mark Steinberger and James West. Approximation by equivariant homeomorphisms. I . Trans. Amer. Math. Soc. 302 (1987) 297-317. MR 887511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] W. H. Row and John J. Walsh. A nonshrinkable decomposition of $S\sp 3$ whose nondegenerate elements are contained in a cellular arc . Trans. Amer. Math. Soc. 289 (1985) 227-252. MR 779062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] T. A. Chapman and Steve Ferry. Constructing approximate fibrations . Trans. Amer. Math. Soc. 276 (1983) 757-774. MR 688976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1